Alert archive / Alabama / Small Craft Advisories in 2019
Small Craft Advisory 30, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jun 6, 2019, 3:30 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2019, 3:30 PM CDT (20:30 UTC)
- Expired
- Jun 7, 2019, 4:17 AM CDT
- In force
- 13 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
255 WHUS74 KMOB 062030 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 330 PM CDT Thu Jun 6 2019 GMZ631-632-650-655-670-675-070430- /O.NEW.KMOB.SC.Y.0030.190606T2030Z-190607T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 330 PM CDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT FRIDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 10 AM CDT Friday. * WINDS...18 to 23 knots and gusty. * WAVES/SEAS...Building to 5 to 6 feet well offshore, rough on bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
2 follow-up statements
435 WHUS74 KMOB 070147 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 847 PM CDT Thu Jun 6 2019 GMZ631-632-650-655-670-675-071000- /O.CON.KMOB.SC.Y.0030.000000T0000Z-190607T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 847 PM CDT Thu Jun 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... * WINDS...18 to 23 knots and gusty. * WAVES/SEAS...Building to 5 to 6 feet well offshore, rough on bay waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
154 WHUS74 KMOB 070917 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 417 AM CDT Fri Jun 7 2019 GMZ631-632-650-655-670-675-071030- /O.CAN.KMOB.SC.Y.0030.000000T0000Z-190607T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 417 AM CDT Fri Jun 7 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. Southwest winds will range at exercise caution levels early this morning. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 12:14 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 6, 12:14 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1214 PM CDT Thu Jun 6 2019
.DISCUSSION...See updated information for land areas and aviation
discussion below.
.UPDATE...Currently, the tornado watch in effect for southern
Mississippi (including Stone/George/Greene/Perry) until 5pm has been
extended to include our coastal counties (Mobile, AL to Okaloosa,
Fl). Strongest activity is currently along and south of a warm
front slowly working its way north over southern Mississippi and
Alabama with a passing moderate low level jet moving east over the
region helping to destabilize the region. With the expected
destabilization south of the front, strong to severe storms remain
possible this afternoon. Also, with training cells along the
coast in a very moist atmosphere (Precip H2O values above 2"),
localized flooding over poorer draining urban areas along the
coast remains a possibility.
Outside of severe weather, rain with thunderstorms, some with heavy
rain is on the forecast. Have bumped temperatures down a bit
closer to the coast, with abundant rain and cloud cover moderating
temperatures. Current updates out shortly. /16
&&
.AVIATION...
18Z issuance...MVFR CIGS/VISBYS with TEMPO drops to IFR level in very
heavy rain expected through the afternoon into the evening.
General southerly flow around 10 knots expected into tonight. /16
&&
.PREV DISCUSSION... /issued 958 AM CDT Thu Jun 6 2019/
DISCUSSION...See updated information for land areas below.
UPDATE...Tornado Watch #335 has been issued for Stone, George,
Greene and Perry counties of interior southeast MS until 5 PM this
afternoon. A frontal boundary draped across southern LA and
coastal MS is providing a low level focus and KLIX/KMOB VWP's
indicate a +20 KT 0-1 KM vertical shear and over 100 M2/S2 SRH. A
number of storms along the boundary have exhibited significant
rotation this morning (including some storms along the boundary
over the marine area south of the AL and western FL panhandle
coast). All of this will monitored closely. Products (ZFP, PFM,
WCN) already updated. 12/DS
PREV DISCUSSION... /issued 702 AM CDT Thu Jun 6 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...A mix of IFR and MVFR conditions expected through
the day as rounds of rain move across the area. Some thunderstorms
with heavy rain are possible at times through the period. /13
PREV DISCUSSION... /issued 502 AM CDT Thu Jun 6 2019/
NEAR TERM /Now Through Thursday night/...A complicated forecast
pattern to talk about for the next few days, but parameters will be
coming into place to support heavy rainfall and increased urban
flooding potential along southern portions of the area today and
tonight. A few strong to severe storms may also be possible
across portions of the area today.
GOES-16 water vapor imagery shows an upper level low spinning in the
vicinity of the TX/OK panhandles early this morning, with a broad
mid level trough axis spanning much of the southern Plains. Deep
tropical moisture embedded in the west to southwest flow well in
advance of this trough axis continues to spread across much of the
Deep south, including much of LA/MS/AL early this morning. Surface
observations also show an area of low pressure across far
southeast TX and southwest LA early this morning, with an
associated weak boundary stretching eastward along or just south
of the immediate LA, AL, MS, and western FL panhandle coast. The
area of surface low pressure is forecast to lift northeastward
across the Lower MS River Valley by midday today, then slowly
advance across the vicinity of northern MS/AL this afternoon into
tonight. The surface boundary should gradually lift northward
across southeast MS/southwest AL and across coastal portions of
the area ahead of the advancing low pressure system. The rich
tropical moisture will continue to spread eastward across our
forecast area today, with precipitable water values ranging as
high as around 2.3" to 2.4". This deep moisture in combination
with ascent provided by embedded shortwave impulses in the mid
level flow and the northward moving surface boundary should aid in
the development of showers and thunderstorms across the region
today. A couple of areas we will monitor closely today will be
convection along the boundary, which may continue to develop and
train along the coast this morning per the ARW/NSSL WRF and HRRR,
with additional convection developing again over this region
tonight. Additional convection capable of producing locally heavy
rainfall may impact southeast MS and interior southwest AL as
ascent ahead of the approaching low pressure system lifts over
this portion of the region through this afternoon.
Given the depth of the moisture in place over the region, showers
and storms that develop along the boundary will have the potential
to be efficient rainfall producers (>2"/hr possible) and storms
could also train along the boundary. The antecedent dry conditions
of the past few weeks and high flash flood guidance values will be
limiting factors for the flooding threat. However, given that
storms could train near the coast and easily produce high rainfall
rates (not to mention that some of the CAMs have been showing in
excess of 5-7" possible over these areas through tonight), localized
flash flooding of urban/low lying areas could be a concern near
the coast, so have opted to issue a Flash Flood Watch for Stone/
George counties in southeast MS until 7 PM, and through 7 AM
Friday morning along the AL/FL coast.
We may also have to monitor for a few strong to severe storms
today, especially over interior southeast MS/southwest AL where
moderate instability (MLCAPE 1000-2000 J/KG) will be co-located
with 30-40 knots of low level shear. This portion of the region
may be favorable for a few supercellular storms capable of
damaging wind gusts and possibly a brief tornado. SPC has
highlighted a Slight Risk of severe storms roughly northwest of a
New Augusta, MS to Coffeeville, AL line today, and will highlight
this potential in our local graphics/HWO. /21
SHORT TERM /Friday Through Saturday night/...A moist southwesterly
flow aloft will persist across our region Friday and Friday night
ahead of the upper level low that will be moving across the Mid-
Mississippi Valley region. The upper low should slowly move
eastward across the Tennessee Valley region and northern portions
of MS/AL Saturday and Saturday night. This pattern will support
continued high POPs over our region through Saturday night.
Locally heavy rainfall will remain possible through the short term
period, especially along the coast. There is some variability on
the timing of greater convective coverage and the associated heavy
rain threat through Saturday night. We will continue to keep the
flood threat elevated over our southern zones (and more limited
further inland), and let later shifts assess short term convective
trends to determine if the Flash Flood Watch will need to be
extended in space and time. /21
LONG TERM /Sunday Through Wednesday/...The upper level trough
axis will slowly progress eastward Sunday into Monday. Associated
moisture and ascent will favor the highest POPs over the eastern
two-thirds of our CWA Sunday and Monday. A drier airmass should
allow convective chances to decrease Tuesday into Wednesday. /21
MARINE...Southerly winds will increase along with building seas
through the remainder of the week in response to an approaching low
pressure system. Winds will become offshore by late Monday in
response to a late season front moving south into the coastal waters.
Storms will become numerous at times through Sunday, with some
storms producing heavy rainfall, frequent lightning, gusty winds,
and waterspouts. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from 7 PM CDT this evening through Sunday
evening for ALZ265-266.
Flash Flood Watch through Friday morning for ALZ261>266.
FL...High Rip Current Risk from 7 PM CDT this evening through Sunday
evening for FLZ202-204-206.
Flash Flood Watch through Friday morning for FLZ201>206.
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ078-079.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jun 6, 7:27 AM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 727 AM CDT Thu Jun 6 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-071230- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 727 AM CDT Thu Jun 6 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight Numerous to widespread showers and thunderstorms will develop across the area today and tonight. Some storms will be capable of producing very heavy rainfall within a short period of time, especially along coastal portions of southeast Mississippi, southwest Alabama, and the western Florida panhandle, where a Flash Flood Watch is in effect through tonight. Isolated severe storms will be possible through early this evening, mainly along and west of a Camden to Gulf Shores line. Damaging winds and a brief tornado will be possible. A MODERATE risk of rip currents continues along the beaches of Alabama and the northwest Florida panhandle today, before a HIGH risk of rip currents returns tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Numerous to widespread showers and storms will continue Friday through the weekend. Several rounds of heavy rainfall will be possible through Sunday, and storm total rainfall amounts of 6 to 8 inches with locally higher totals will keep an elevated threat of flooding across portions of southeast Mississippi, far southwest Alabama and parts of the western Florida panhandle through the weekend. There will be a more limited threat of flooding through the weekend further inland across the rest of the area where rainfall amounts of 3 to 5 inches are currently forecast. A few of the stronger storms will also be capable of producing brief strong wind gusts and frequent lightning strikes. A HIGH risk of rip currents will continue for the coastal Alabama and northwest Florida beaches Friday through the weekend. .SPOTTER INFORMATION STATEMENT... Storm spotter groups should monitor weather conditions closely today. Activation is possible. GMZ630>636-650-655-670-675-071230- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 727 AM CDT Thu Jun 6 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Numerous to widespread showers and storms will spread over the marine area today and tonight. Some storms will be capable of producing waterspouts, wind gusts in excess of 34 knots, frequent lightning and very heavy rain. Persistent moderate to strong onshore flow will develop today and tonight, potentially creating periods of hazardous boating conditions for small craft. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Persistent moderate to strong onshore flow will continue through Saturday, potentially creating periods of hazardous boating conditions for small craft. Numerous to widespread showers and thunderstorms are expected Thursday through Sunday. A few storms may become strong, capable of producing waterspouts, gusty winds, frequent lightning, and heavy rainfall.
In the hours before
Special weather statement, Jun 6, 9:44 AM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
944 AM CDT Thu Jun 6 2019
FLZ202>206-061530-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
944 AM CDT Thu Jun 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN OKALOOSA...SOUTHERN SANTA ROSA AND SOUTH CENTRAL
ESCAMBIA COUNTIES UNTIL 1030 AM CDT...
At 944 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles east of Ferry Pass to 3 miles southeast of
Oriole Beach, and moving east at 35 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Milton, Valparaiso, Mary Esther, Bagdad, Ocean City, Oriole Beach,
Navarre, Shalimar, Cinco Bayou, Pensacola Beach, Pea Ridge and
Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3040 8666 3041 8666 3035 8718 3044 8688
3060 8702 3057 8700 3058 8718 3042 8719
3057 8722 3083 8653 3047 8643 3044 8658
3043 8661 3038 8641 3033 8717
TIME...MOT...LOC 1444Z 248DEG 32KT 3049 8710 3034 8705Special weather statement, Jun 6, 10:31 AM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
1031 AM CDT Thu Jun 6 2019
FLZ203>206-061630-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Santa Rosa Inland FL-
1031 AM CDT Thu Jun 6 2019
...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES UNTIL 1130 AM CDT...
At 1029 AM CDT, the strong thunderstorm was located 9 miles south of
Navarre Beach, or 15 miles southwest of Mary Esther, moving northeast
at 20 mph.
Winds gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Milton, Valparaiso, Mary Esther, Bagdad, Ocean City, Lake Lorraine,
Navarre, Shalimar, Cinco Bayou, Navarre Beach and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3038 8689 3041 8666 3041 8678 3038 8703
3040 8704 3045 8694 3044 8688 3051 8702
3058 8698 3060 8702 3057 8700 3045 8707
3059 8715 3083 8652 3067 8639 3045 8639
3045 8642 3038 8640 3037 8692
TIME...MOT...LOC 1529Z 230DEG 16KT 3025 8683Special weather statement, Jun 6, 11:09 AM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
1109 AM CDT Thu Jun 6 2019
ALZ264-266-061700-
Baldwin Coastal AL-Baldwin Central AL-
1109 AM CDT Thu Jun 6 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BALDWIN COUNTY UNTIL NOON CDT...
At 1109 AM CDT, the strong thunderstorm was located near Point Clear,
moving northeast at 20 mph.
Winds gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Daphne, Fairhope, Robertsdale, Point Clear, Loxley, Stapleton,
Summerdale and Silverhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3041 8791 3047 8792 3048 8794 3055 8790
3058 8791 3062 8791 3064 8792 3065 8792
3078 8779 3049 8763 3041 8780 3041 8782
3042 8783 3038 8787
TIME...MOT...LOC 1609Z 230DEG 18KT 3046 8797Local storm report, Jun 6, 1:29 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
129 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM WATER SPOUT 5 S POINT CLEAR 30.40N 87.93W
06/06/2019 GMZ631 AL PUBLIC
VIDEO AND PICTURES OF A LARGE WATERSPOUT
OVER MOBILE BAY. REPORT VIA SOCIAL MEDIA.
&&
BBLocal storm report, Jun 6, 3:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM COASTAL FLOOD 2 E PINTO ISLAND 30.68N 87.99W
06/06/2019 GMZ630 AL BROADCAST MEDIA
CAUSEWAY RAMP TO I-10 EASTBOUND IS CLOSED
DUE TO COASTAL FLOODING. REPORT AND PICTURE
VIA SOCIAL MEDIA.
&&
BBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:07 PM CDT | Special Marine Warning | MOB | 50 min | |
| Jun 6, 1:58 AM CDT | Special Marine Warning | MOB | 47 min | |
| Jun 6, 3:27 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 6, 4:19 AM CDT | Flash Flood Watch | MOB | Baldwin, Mobile | 58 hr |
| Jun 6, 4:30 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 4 days |
| Jun 6, 5:24 AM CDT | Special Marine Warning | MOB | 96 min | |
| Jun 6, 7:28 AM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 6, 8:39 AM CDT | Special Marine Warning | MOB | 81 min | |
| Jun 6, 9:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Jun 6, 9:56 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 6, 10:56 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 6, 11:09 AM CDT | Special Weather Statement | MOB | Baldwin | 51 min |
| Jun 6, 11:25 AM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 6, 11:49 AM CDT | Tornado Warning | MOB | Baldwin | 41 min |
| Jun 6, 12:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 6, 12:59 PM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 8 hr |
| Jun 6, 5:48 PM CDT | Special Weather Statement | MOB | Escambia | 42 min |
| Jun 6, 9:44 AM CDT | Special Weather Statement | MOB | Okaloosa | 46 min |
| Jun 6, 10:31 AM CDT | Special Weather Statement | MOB | Okaloosa | 59 min |
| Jun 6, 4:35 PM CDT | Special Weather Statement | MOB | Santa Rosa | 55 min |
| Jun 6, 5:30 PM CDT | Special Weather Statement | MOB | Okaloosa | 45 min |
Nearby
Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.